MAUDE Adverse Event Report: TEOXANE SA RHA REDENSITY; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA REDENSITY; HYALURONIC ACID DERMAL FILLER
Lot Number SEE B6
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Embolism/Embolus (4438); Foreign Body Embolism (4439)
Date of Event 06/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Primevigilance notified teoxane of an adverse event on 03-jul-2024.A patient was injected with rha redensity into the forehead on (b)(6) 2024.The injection was administered very superficially using an unspecified needle.Two days after the injection, on (b)(6) 2024, the patient developed redness, with blisters and whiteheads on the forehead.The following day, on (b)(6) 2024, the redness appeared to darken.The injector suggested the possibility of vascular occlusion and injected hyaluronidase (hylenex) as a treatment.The situation of the patient and symptoms evolution are monitored.No additional information is available at the time of this report.
 
Additional Manufacturer Narrative
The symptoms are monitored and additional information will be added to final report.
 
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of products.Of note, rha redensity is not indicated in the forehead in the us.
 
Event or Problem Description
Primevigilance notified teoxane of an adverse event on 03-jul-2024.A patient was injected with rha redensity into the forehead on (b)(6) 2024.The injection was administered very superficially using an unspecified needle.Two days after the injection, on (b)(6) 2024, the patient developed redness, with blisters and whiteheads on the forehead.The following day, on (b)(6) 2024, the redness appeared to darken.The injector suggested the possibility of vascular occlusion and injected hyaluronidase (hylenex) as a treatment.Despite reminders, no updates were provided about the patient, thus the case was closed as is.

Brand Name
RHA REDENSITY
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
paulina pietrucha
SZ  
MDR Report Key19879957
Report Number3005975625-2024-00438
Device Sequence Number12562541
Product Code LMH
UDI-Device Identifier07640173231653
UDI-Public7640173231653
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSEE B6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale